# SDR FDKA2010052700126

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 20,598 hours, 19,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FLASHLIGHT INOP.  MX RELAMPED.
